RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Garcia, Julio C

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:137
Abstract pages:777
Full texts:292
References:95
E-mail:

http://www.mathnet.ru/eng/person19220
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/356622

Publications in Math-Net.Ru
1999
1. J. C. Garcia, “On the structure of a cone of normal unbounded completely positive maps”, Mat. Zametki, 65:2 (1999),  194–205  mathnet  mathscinet  zmath; Math. Notes, 65:2 (1999), 159–167  isi
1997
2. A. M. Chebotarev, J. C. Garcia, R. B. Quezada, “On the Lindblad equation with unbounded time-dependent coefficients”, Mat. Zametki, 61:1 (1997),  125–140  mathnet  mathscinet  zmath; Math. Notes, 61:1 (1997), 105–117  isi
1995
3. J. C. Garcia, “Divergence criteria for random series related to the Azéma–Emery martingale process”, Mat. Zametki, 57:4 (1995),  522–533  mathnet  mathscinet  zmath; Math. Notes, 57:4 (1995), 361–368  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020